I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2005, VOLUME 11, NUMBER 5, PAGES 197-207
I. V. Savel'ev
View as HTML View as gif image
The article presents main results concerning smooth semifree actions of finite groups on spheres. One shows that for every holomorphic function having an isolated singularity, there exists a smooth semifree action on a (possibly homotopic) sphere where the fixed point set is the boundary for the singularity of the given function.
|Main page||Contents of the journal||News||Search|
Last modified: February 26, 2006